I've been doing what some of you have said...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 6/8/2009 11:08 AM (GMT -7)   
...and getting off of the valium. Surprisingly, because I'm at home and laying down resting most of the time, my anxiety is not all that out of control. I do however find myself putting ice packs on my head when it does rear its ugly head at me...it's a weird distraction for me, but it usually works. I went from taking 10-15 mg/day and now I'm taking 2.5-5/day...
 
The only thing I have really noticed is that my hands are shaky.
 
Today I woke up so sick to my stomach; my muscles were just burning and I felt so weak, like I was going to throw up. I know this is not from the Valium. Maybe I should have made two separate posts, but it was like if I used my arms for more than a few seconds they just would become limp almost...and I had to go get something to keep by me in case I might throw up (throw up what? I have barely eaten...)
 
Also, I wanted to ask if anyone has problems with low heart rate. For the past week or so - ever since this new set of symptoms has come up, my 'occasional' bradycardia has become near constant. Last night I was laying down and I was barely above 50 bpm. It scares me a lot. I'm afraid my heart's just going to stop in my sleep.
 
Oh, and because of all of this fear...I got an earlier appt. w/my LLMD...tomorrow at 11AM. I wrote down my symptoms and decided I'm just handing him the paper and am going to do as little jumbled up talking as my fried brain has to do. I'm calling some friends to see if anyone has a wheelchair because I know that even attempting to WALK into his office with this dizziness will just set my anxiety over the edge. I don't even like to walk around my house, but I'm terrified that if I don't use my legs, the muscles will shrink and I won't be able to. I constantly sit and tense my muscles up - a weird sort of physical therapy, I suppose. I lay back, bend my knees and then lift up my mid section/bottom as many times as I can to try to keep some strength or at least show myself that I still have strength (I think it's more of the latter).
 
Sorry for rambling...I feel like I have a lot to talk about for some reason...mostly I'm just scared and worried that I'll be let down tomorrow or that he will say you need to see a neurologist, not an LLMD.
 
Okay, so my questions:
 
-bradycardia/slow heart rate? anyone?
-also, do those with neuro symptoms feels that it's vital to do IV abx?
-anyone nauseated/vomiting for no reason?
 

Agmaar
Regular Member


Date Joined Jan 2009
Total Posts : 376
   Posted 6/8/2009 11:34 AM (GMT -7)   
Are you slowly tapering off the Valium? It's pretty rough to make a big, sudden change in this type of med. My experience was with Klonopin, but it was bad enough when phased off over a month. I'd think that being sick to your stomach is a withdrawal type symptom. If you back off more slowly, that probably won't happen.

Sorry you are having a tough day. Giving notes to your doc is a great idea. I do it all the time - no way I'd remember it all.
Rich
 
Lyme, anxitey, depression, chronic C. Pnuemoniae
 
"... expect the unexpected ..."  (O. Wilde)
 
"I am an old man and have known a great many troubles, but most of them never happened." (Mark Twain)
 
 


Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 6/8/2009 11:42 AM (GMT -7)   
The Valium isn't the issue. I know this because I had a brief bout with these same symptoms last week, before I started tapering.
http://www.myspace.com/399827188


RottenDog
Veteran Member


Date Joined Apr 2009
Total Posts : 1013
   Posted 6/8/2009 12:11 PM (GMT -7)   
Jen, i hope you have someone going with you tomorrow. if so usealy there is wheelchairs at the Dr. office and they may walk in and get it to bring out to the car for you. i know as i have done this many times.
also i would like to say i am proud of you for trying to go off the valiums woohoo and the best of luck, your in my prays. i also pray this Dr. will help you.
as for the nausea ask the Dr. for something for it. finagine works great for it, its what i have to take when on abx almost every time.
   RD
                                                                                                                 
 
still looking for answers
 


veromia333
Veteran Member


Date Joined Mar 2009
Total Posts : 674
   Posted 6/8/2009 2:28 PM (GMT -7)   
Ok Jen this is my new recomendation to you. I believe you need antibiotic IV therepy at your point. You can email me or i will be on later to talk facebook. But You need to get yourself a copy of Under our skin the Lyme documentary. You will soon find out that most MS, alzheimars, Lou gerhegs disease, parkinsons patients are actualy late stage Lyme patients. These are all diseases like sarcoidosis with unknown origin. A scientists is doing research on this. He found in 7 out of 10 alzheimers patients biopsied brains after death given to him from harvard university Lyme bacteria! Lyme was the cause of alzheimers in these 7 out of 10 brains. So theses dideases are not diseases at all they are in fact Lyme symptoms. They are the result of undiagnosed Lyme disease over 20 to 40 years. You should realize that this MAY mean that you have been infected for a long time. No MS patient parkinsons, alzs, LGD patient who has ever looked at if this was lyme has ever tested neg. And you tested pos J. You need to get yourself this movie so that you can understand the scope of the situation you are in and the level you seem to be describing to us that you are in. this may be your last call before things are ereversably. I dont want you upset. I just want to stir you up to getting treatment. Remember MS is a disease of unknown origin. I know what it is. come on girl. Yeah get that movie.

Im like grabbing my family making them watch it!!!!HAHAA they are getting mad at me. Then once the movie is over. they are like wow, and pushing it on other people themselves. I'm a mad woman. But it feels great to have a cause. Some how it makes me feel alive in this walking dead ive become.
Luv-V
The line is faded not showing where Lyme came in. I became a new Mommy n my Lyme decided to show itself. Swollen elephant like knee and finger and limiting back pain. Bell's palsey, weight loss as if I had no muscle on my bones anymore. And much more text book lyme symptoms. To a Lyme doc, after alot of there is nothing wrong with you and a recommend to counceling,he said V this is Lyme. What kept me pressing on I had Lyme while I was pregnant. I know I was not infected while pregnant. I am watching her with an eagle eye. God Bless everyone. Love Veronica. Were the ones who know about Lyme not the doctors. Isnt that just mad? Backwards. Alice in wonderland.


Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 35859
   Posted 6/8/2009 3:43 PM (GMT -7)   
.Hi Jendays,
I do suffer from a lot of nausea for no apparent reason. It doesn't matter if I'm on abx or not, & that is the only thing I take that could cause that level of nausea. I just keep phenegrin around, as I haven't found any thing else that will work on it.
Hope this helps!
Trav.
May we all find peace soon, and may peace prevail on all of earth - Traveler


scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 6/8/2009 4:46 PM (GMT -7)   
Hey Jen,

From everything I've read and been told, IV Rocephin is usually the med of choice for neuro lyme. I experienced so much anxiety when I was told I would need to have a picc line inserted but trust me it really isn't bad at all. If that's what your doc suggests, please don't wait and just jump in. You'll be fine. I truly believe the more aggessive you are now the better chance you'll have of a full recovery.

I give you a lot of credit for cutting down on the valium. I'm sure it's not easy.

Please let us know how it goes tomorrow. I'll be thinking of you and sending you positive thoughts and prayers.

Good luck.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 6/8/2009 9:49 PM (GMT -7)   
Jen,

Congrats on trying to wean off of the Valium. You are one strong girl. Stronger than I think you even know yourself and you are a fighter. Good luck at your appointment tomorrow. I pray that everything works out for you and you get to feeling better.
Huge hugs!
2003 symptoms started;panic attacks,anxiety,heightened senses.
2007 Diagnosed with Lyme. Didn't start treatment.
2008 symptoms came back with a vengence.
2009 Diagnosed with Lyme plus co-infections....Babesia and Bartonella.
Illnesses:-Chronic Lyme Disease,Hashimotos Thyroiditis, Ulcers, Hypoglycemia
Medications:-Biaxin 250mg to start,Mepron,Ultram,Thyro Complex 60mg,Probiotics and supplements

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 10:32 PM (GMT -7)
There are a total of 2,906,643 posts in 318,982 threads.
View Active Threads


Who's Online
This forum has 158320 registered members. Please welcome our newest member, alliefoi.
274 Guest(s), 5 Registered Member(s) are currently online.  Details
JimBear, desert bound, Oldbuddy, astroman, Maverick6981